# SDR ASOA2014081311049

- Difficulty date: July 23, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,869 hours, 17,467 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 282
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BS 282.     REPAIRED IAW SRM 53-00-03-201-001-A01.  MAJOR REPAIR.
